Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Absolutely FG spaces


Author: A. H. Stone
Journal: Proc. Amer. Math. Soc. 80 (1980), 515-520
MSC: Primary 54D45
DOI: https://doi.org/10.1090/S0002-9939-1980-0581017-0
MathSciNet review: 581017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives characterizations of (a) the Hausdorff spaces that are the intersection of an open set and a closed set in every Hausdorff space containing them, (b) the spaces all of whose subspaces have the property in (a). The last extends a theorem of Herrlich, Kannan and Rajagopalan on hereditarily locally compact spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D45

Retrieve articles in all journals with MSC: 54D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581017-0
Keywords: Absolutely closed, locally absolutely closed, absolutely locally closed, hereditarily locally compact, resolvable, maximally irresolvable
Article copyright: © Copyright 1980 American Mathematical Society